Minimal dynamics for tree maps

Lluís Alsedà, David Juher, Pere Mumbrú

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We prove that, given a tree pattern P, the set of periods of a minimal representative f: T → T of P is contained in the set of periods of any other representative. This statement is an immediate corollary of the following stronger result: there is a period-preserving injection from the set of periodic points of f into that of any other representative of P. We prove this result by extending the main theorem of [6] to negative cycles.
Original languageEnglish
Pages (from-to)511-541
JournalDiscrete and Continuous Dynamical Systems
Volume20
Issue number3
Publication statusPublished - 1 Mar 2008

Keywords

  • Minimal dynamics
  • Tree maps

Fingerprint Dive into the research topics of 'Minimal dynamics for tree maps'. Together they form a unique fingerprint.

Cite this